# SDR CVGA20120406001

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 9,616 hours, 6,657 cycles
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SURGED ABOUT 5 PERCENT N1 SHORTLY AFTER TAKEOFF (TO APPROX 100%) WHILE THE THRUST LEVER WAS IN MCT THEN RETURNED TO NORMAL.  POWER WAS BROUGHT BACK TO MCR AND THE LT ENGINE N1 BUG STARTED TO FLUCTUATE FROM 95% TO 92%.  LT ENGINE N1 NEEDLE AND RT ENGINE N1 NEEDLE BUGS WERE STEADY AT 95%.  LT BUG EVENTUALLY STOPPED FLUCTUATING AFTER A COUPLE MINUTES, FLIGHT CONTINUED NORMALLY.
